# SDR SWAA2022111068419

- Difficulty date: November 6, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 64,092 hours, 38,122 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE HAS EXCESS MATERIAL HANGING OUT OF SLIDE CASE / [01] REMOVED SLIDE;[02] INSTALLED SLIDE;[03] R&R FWD ENTRY DOOR ESCAPE SLIDE PER MT 725-61-06
